RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2000, Volume 191, Number 9, Pages 65–80 (Mi msb507)  

This article is cited in 10 scientific papers (total in 10 papers)

Classification of Ric-semiparallel hypersurfaces in Euclidean spaces

V. A. Mirzoyan

State Engineering University of Armenia

Abstract: A complete local classification and a geometric description are given for hypersurfaces with semiparallel Ricci tensor in Euclidean spaces.

DOI: https://doi.org/10.4213/sm507

Full text: PDF file (273 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2000, 191:9, 1323–1338

Bibliographic databases:

UDC: 514.752
MSC: Primary 53B25; Secondary 53B21, 53C25, 53C35, 58A17
Received: 12.07.1999

Citation: V. A. Mirzoyan, “Classification of Ric-semiparallel hypersurfaces in Euclidean spaces”, Mat. Sb., 191:9 (2000), 65–80; Sb. Math., 191:9 (2000), 1323–1338

Citation in format AMSBIB
\Bibitem{Mir00}
\by V.~A.~Mirzoyan
\paper Classification of Ric-semiparallel hypersurfaces in Euclidean spaces
\jour Mat. Sb.
\yr 2000
\vol 191
\issue 9
\pages 65--80
\mathnet{http://mi.mathnet.ru/msb507}
\crossref{https://doi.org/10.4213/sm507}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1805598}
\zmath{https://zbmath.org/?q=an:1001.53006}
\transl
\jour Sb. Math.
\yr 2000
\vol 191
\issue 9
\pages 1323--1338
\crossref{https://doi.org/10.1070/sm2000v191n09ABEH000507}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000166687700004}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0034341569}


Linking options:
  • http://mi.mathnet.ru/eng/msb507
  • https://doi.org/10.4213/sm507
  • http://mi.mathnet.ru/eng/msb/v191/i9/p65

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Mirzoyan, “Submanifolds with semiparallel tensor fields as envelopes”, Sb. Math., 193:10 (2002), 1493–1505  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. Arslan, K, “On pseudosymmetry type hypersurfaces of semi-Euclidean spaces I”, Acta Mathematica Scientia, 22:3 (2002), 346  crossref  mathscinet  zmath  isi
    3. V. A. Mirzoyan, “Warped products, cones over Einstein spaces, and classification of Ric-semiparallel submanifolds of a certain class”, Izv. Math., 67:5 (2003), 955–973  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. V. A. Mirzoyan, “Structure theorems for Ricci-semisymmetric submanifolds and geometric description of a class of minimal semi-Einstein submanifolds”, Sb. Math., 197:7 (2006), 997–1024  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    5. Stefan Haesen, Leopold Verstraelen, “Pseudosymmetry collineations”, J Math Phys (N Y ), 48:10 (2007), 102501  crossref  mathscinet  zmath  isi  scopus  scopus  scopus
    6. Jahanara, B, “On the parallel transport of the Ricci curvatures”, Journal of Geometry and Physics, 57:9 (2007), 1771  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus  scopus
    7. V. A. Mirzoyan, “Classification of a class of minimal semi-Einstein submanifolds with an integrable conullity distribution”, Sb. Math., 199:3 (2008), 385–409  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    8. V. A. Mirzoyan, “Normally flat semi-Einstein submanifolds of Euclidean spaces”, Izv. Math., 75:6 (2011), 1135–1164  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    9. V. A. Mirzoyan, G. S. Machkalyan, “Normally flat $\mathrm{Ric}$-semisymmetric submanifolds in Euclidean spaces”, Russian Math. (Iz. VUZ), 56:9 (2012), 14–24  mathnet  crossref  mathscinet
    10. RYSZARD DESZCZ, MARIAN HOTLOŚ, ZERRIN ṢENTÜRK, “ON CURVATURE PROPERTIES OF CERTAIN QUASI-Einstein HYPERSURFACES”, Int. J. Math, 23:07 (2012), 1250073  crossref  mathscinet  zmath  isi  scopus  scopus  scopus
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:258
    Full text:69
    References:45
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019